# SDR R61A202001040012

- Difficulty date: December 18, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WASTE SERVICE DOOR 152AR REMOVED AND REPLACED WASTE SERVICE DOOR PANEL 152AR PN: 170-86668-403 REF EMB SRM 53-03-60 AND RESTORE SURFACE REF EMB SRM 51-23-04, 51-23-05 & 51-23-06.
